Global epidemiology of periodontal diseases: an overview
Article first published online: 9 JUL 2002
Volume 29, Issue 1, pages 7–10, April 2002
How to Cite
Albandar, J. M. and Rams, T. E. (2002), Global epidemiology of periodontal diseases: an overview. Periodontology 2000, 29: 7–10. doi: 10.1034/j.1600-0757.2002.290101.x
- Issue published online: 28 JUN 2008
- Article first published online: 9 JUL 2002
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!